Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
helkat

Moisturizer Burns

UPDATE Tonight I used the Cetaphil Moisturizer rather than DKR Moisturizer and NO BURNING! Woot!!

UPDATE #2 After a full 24 hours, I have also noticed that the Cetaphil makes my skin feel way less greasy after applying it than Dan's did. I am really happy with it so far!!

Hi all! I just started the DKR on Wednesday. I am using a full pump of the benzoyl peroxide and then I wait a couple minutes before moisturizing. DAMN it burns.

I have pretty sensitive skin, but should I switch to a different moisturizer or just tough it out for a bit?

If I should switch, do you have any recommendations?

Thanks!!

Share this post


Link to post
Share on other sites

From the FAQs:

Q: When I apply the moisturizer it burns/stings. What should I do?

A: Some people may experience light burning or stinging when they are new to the Regimen. The skin may be sensitive from the benzoyl peroxide and this may cause an uncomfortable sensation when the moisturizer is applied. This usually goes away within a week or so as the skin adjusts to the new products. If it doesn't, you may want to try a different moisturizer. See our recommended products page. Also, be sure you did not start out with one of the AHA moisturizers. If you are going to use one of them, it's usually best to wait at least a month before doing so. The glycolic acid and lactic acid in them may create a brief sting or burning sensation to the skin.

If you've only been on The Regimen since Wednesday, though, you should still be at half of a pump. Your skin may be irritated from using too much BP too fast.

Share this post


Link to post
Share on other sites

i would highly recommend CeraVe as a moisturizer. I use with it over dan's moisturizer in the regimen. one the best moisturizer i ever used. i heard the cetaphil moisturizer makes you feel greasy afterward. CeraVe not greasy what so ever. Give it a try, you'll love it.

Share this post


Link to post
Share on other sites

Thanks for the recommendation. Actually, the Cetaphil makes me feel way LESS greasy/oily after applying than Dan's moisturizer. I was surprised!!

So far, I am really happy with the Cetaphil, but I may also give your recommendation a whirl!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×